# SDR SWIA200820534

- Difficulty date: November 24, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 29,640 hours, 42,841 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SHEAR CLIP CORRODED AT STATION 35 BELOW KEEL BEAM.  REPLACED PER SRM.
